# SDR UALA2012040602145

- Difficulty date: April 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 34,425 hours, 15,173 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EXHAUST TAIL CONE HAS A CRACK AT 10 O'CLOCK POSITION APPROX 6 INCHES LONG.  FOUND CRACK TO BE 4.5 INCH LONG, STOP DRILLED CRACK.
